ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
SCM-310 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported "rupture, brain tumor, neurological issues, and numb to the touch" confirmed via mri.Later healthcare professional confirmed "rupture".This record is for the right side.Device remains implanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ rupture: observed, broken device assessed as surgical damage.¿ other - medical: unable to observe as it is not related to the manufacturing process.¿ numbness: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, creases were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: b.5., d.6b., d.9., h.2., h.3., h.6.
Event or Problem Description
Patient reported "rupture, brain tumor, neurological issues, and numb to the touch" confirmed via mri.Later healthcare professional confirmed "rupture".This record is for the right side.The device has been explanted.